# SDR SWAA2017100616924

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 47,887 hours, 28,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 6557463
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE AFT SUPPORT FITTING DAMAGED.  R&R FITTING ASSEMBLY PER SRM.
